# SDR B4MR98065

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND BS 312, BETWEEN LBL 10 AND LBL 30, FLOORBEAM WITH SIGNS OF CORROSION AT LWR AFT FACE.  REMOVED DAMAGED PART AND FABRICATED NEW PARTS AND HEAT TREATED IAW B727 SRM 51-20-2 AND 51-10-3.  TREATED AND PRIMED IAW SRM 51-10-2 MM 20-10-22.  INSTALLED NEW PARTS IAW B727 SRM 53-10-8 AND SRM 51-30-2.  CORROSION TASK CARD NUMBER C53-224-01.  NON-ROUTINE TASK CARD NUMBER 114108.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
